# SDR FDEA202207271960

- Difficulty date: July 27, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR LONGERON SUPPORT STRUCT UPR SURFACE FOUND CORROSION NEAR   FR12A 2",Y 730   REMOVED SUPPORT STRUCT AND INSTALLED NEW SUPPORT STRUCT I.A.W A300-600F SRM 51-72-  10-001, PAGE2 AND 51-40-21-001, PARA 6 , PAGE7B - PAGE23.
